Alert archive / Texas / Flash Flood Warnings in 2023

Flash Flood Warning 13, NWS Amarillo, TX

May 31, 2023Potter County, Randall County, Texas

NWS Amarillo, TX issued this flash flood warning at May 31, 2023, 8:34 PM CDT for Potter County, Randall County, Texas. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2023, 8:34 PM CDT (01:34 UTC)
Expired
May 31, 2023, 11:45 PM CDT
In force
3 hr
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Flood severity
None

Counties Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 18 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 9:10 PM CDTFLASH FLOOD1 E Canyon, TXModerate street flooding throughout the city. Low water crossings in Hunsley Hills have been closed. Water on 4th Ave/Hospital drive will stall out smaller vehicles. Heavy rain is ongoing. Report is from Canyon Fire Department.
May 31, 9:10 PM CDTFLASH FLOOD1 E Canyon, TXModerate street flooding throughout the city. Low water crossings in Hunsley Hills have been closed. Water on 4th Ave/Hospital drive will stall out smaller vehicles. Heavy rain is ongoing. Report is from Canyon Fire Department.
May 31, 10:31 PM CDTFLASH FLOODAmarillo, TXCorrects previous flash flood report from Amarillo. Numerous reports of water covered roads with fast flowing water across town, becoming impassable in several areas. Drainage ditches and playa lakes overflowing onto roads and encroaching on homes in the south
May 31, 10:31 PM CDTFLASH FLOODAmarillo, TXCorrects previous flash flood report from Amarillo. Numerous reports of water covered roads with fast flowing water across town, becoming impassable in several areas. Drainage ditches and playa lakes overflowing onto roads and encroaching on homes in the south
May 31, 10:31 PM CDTFLASH FLOODAmarillo, TXNumerous reports of water covered roads with fast flowing water across town, becoming impassable in several areas. Drainage ditches and playa lakes overflowing onto roads and encroaching on homes in the southwest side of Amarillo.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.6 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2023-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1191 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2023-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1191 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1334 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

503 
WGUS54 KAMA 010134
FFWAMA
TXC375-381-010445-
/O.NEW.KAMA.FF.W.0013.230601T0134Z-230601T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Amarillo TX
834 PM CDT Wed May 31 2023

The National Weather Service in Amarillo has issued a

* Flash Flood Warning for...
  Southeastern Potter County in the panhandle of Texas...
  Northeastern Randall County in the panhandle of Texas...

* Until 1145 PM CDT.

* At 834 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 1 inch of rain has 
  fallen. The expected rainfall rate is 1 to 3 inches in 1 hour. 
  Additional rainfall amounts of 1 to 3 inches are possible in the 
  warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Amarillo, Canyon and Mescalero Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3528 10197 3534 10190 3535 10181 3534 10168
      3530 10162 3515 10162 3510 10178 3506 10184
      3501 10184 3494 10183 3492 10184 3492 10192
      3493 10195 3494 10197 3505 10200 3518 10201

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR

$$

Ferguson
2 follow-up statements
690 
WGUS74 KAMA 010223
FFSAMA

Flash Flood Statement
National Weather Service Amarillo TX
923 PM CDT Wed May 31 2023

TXC375-381-010445-
/O.CON.KAMA.FF.W.0013.000000T0000Z-230601T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Potter TX-Randall TX-
923 PM CDT Wed May 31 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT THIS 
EVENING FOR SOUTHEASTERN POTTER AND NORTHEASTERN RANDALL COUNTIES...

At 923 PM CDT, trained weather spotters reported thunderstorms 
producing heavy rain across the warned area. Up to 1 inch of rain 
has fallen. The expected rainfall rate is 1 to 3 inches in 1 hour. 
Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Local fire department reported. Canyon Fire Department
         reported that moderate street flooding was occurring
         throughout the city of Canyon and low water crossings
         were closed in Hunsley Hills.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Amarillo, Canyon and Mescalero Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3528 10197 3534 10190 3535 10181 3534 10168
      3530 10162 3515 10162 3510 10178 3506 10184
      3501 10184 3494 10183 3492 10184 3492 10192
      3493 10195 3494 10197 3505 10200 3518 10201

FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR

$$

Ferguson
401 
WGUS74 KAMA 010444
FFSAMA

Flash Flood Statement
National Weather Service Amarillo TX
1144 PM CDT Wed May 31 2023

TXC375-381-010454-
/O.EXP.KAMA.FF.W.0013.000000T0000Z-230601T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Potter TX-Randall TX-
1144 PM CDT Wed May 31 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 1145 PM CDT THIS EVENING FOR 
SOUTHEASTERN POTTER AND NORTHEASTERN RANDALL COUNTIES...
...REPLACED BY AREAL FLOOD WARNING...

While rapid rises in water have ended, flooding remains in the 
cities of Amarillo and Canyon. Therefore, the Flash Flood Warning 
has been allowed to expire with an Areal Flood Warning being issued 
for the same areas.

LAT...LON 3528 10197 3534 10190 3535 10181 3534 10168
      3530 10162 3515 10162 3510 10178 3506 10184
      3501 10184 3494 10183 3492 10184 3492 10192
      3493 10195 3494 10197 3505 10200 3518 10201

$$

Ferguson

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at May 31, 7:02 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, May 31, 7:02 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
702 PM CDT Wed May 31 2023

...New AVIATION...

.MESOSCALE UPDATE FOR HAIL, WIND, AND FLASH FLOODING THREAT FOR
THIS AFTERNOON THROUGH THURSDAY MORNING...
Issued at 216 PM CDT Wed May 31 2023

* Synoptic Overview: The latest H500 RAP analysis shows a upper
  level low pressure system continues to remain nearly stationary
  near the southern tip of Nevada early this afternoon. This
  feature will continue to drift very slowly towards the east
  through early tomorrow morning. Out ahead of this feature,
  shortwaves embedded in the upper level flow will propagate
  across the Southern High Plains beginning later today and will
  continue through early Thursday morning. The PVA associated with
  these waves will generate numerous rounds of precipitation of
  the next 18 hours or so. Southerly winds in the low to mid
  levels will allow a decent axis of positive theta-e to move
  across eastern NM and West Texas this afternoon through the
  overnight hours tonight which will aid in generating a few
  rounds of thunderstorms.

* Mesoscale: As of 18z, showers and thunderstorms continue to move
  east and northeast across eastern New Mexico. Across the
  southwestern and south central TX Panhandle, visible satellite
  imagery shows some attempts at a cumulus field trying to develop
  over this area. The first run (17z) of the Warn on Forecast
  (WoFS) suggests that these showers and storms will move across
  the northwestern TX Panhandle later on this afternoon, leaving
  the southwest and central portion of the CWA in the clear from
  this initial activity. A few isolated thunderstorms may develop
  across these areas later on this afternoon in an environment
  that will be primed for storms to become strong to severe.
  MUCAPE values could be approaching 2500 to 2750 J/kg and bulk
  shear values of 20 to 25 kts could lead to a few strong to
  severe isolated supercells. The next upper level wave will be
  approaching the High Plains by early this evening and a line of
  storms will begin to move across the Panhandles. Before this
  line approaches, if any storms are able to remain discrete out
  ahead of the line, a marginal tornado threat may be possible as
  low level shear begins to increase in response to stronger H850
  winds moving over the area. The main threats with the
  aforementioned line of storms will be strong wind gusts up to 75
  mph and torrential rainfall. Cannot rule out a quick tornado
  spin-up along this line as the low level shear increases.
  Forecast PWAT values continue to remain around the
  climatological max for late May/early June and forecast
  soundings continue to depict a very moist profile this evening
  through early tomorrow morning. Multiple rounds of showers and
  thunderstorms are possible through tomorrow morning, which is
  leading to a high concern for flash flooding, especially if
  storms train over the same areas.

* Threats: The primary hazards with the storms today will be large
  hail, damaging wind gusts, and flash flooding. The large hail
  threat will be the highest with any discrete supercells during
  the mid to late afternoon across the central and west where hail
  up to golf ball size will be possible should any storms develop
  out ahead of the main line. Damaging wind gusts up to 75 mph are
  possible as a line of thunderstorms moves across the Texas and
  Oklahoma Panhandles this evening. The tornado threat is low, but
  cannot rule out one or two especially if any supercells can
  remain discrete enough closer to sunset once the stronger low
  level winds begin to ramp up. The main hazard with the showers
  and storms will be the flash flood threat. This is due to
  already very saturated soils and the ongoing flood concerns of
  lakes, rivers, and streams. Very heavy rainfall is possible with
  rain rates up to 2 to 4 inches per hour with the strongest
  storms.

* Timing & Location: Multiple rounds of showers and thunderstorms
  are expected starting in the middle of the afternoon through
  early Thursday morning. A few discrete thunderstorms may form
  across the western and central Panhandles during the middle to
  late afternoon today. A line of showers and storms is expected
  to move across the Panhandles this evening. Some of these storms
  could be strong to severe. Overnight tonight through early
  Thursday morning, multiple rounds of showers and storms are
  possible across the entire area. The severe threat will decrease
  after midnight, but a few strong to severe storms will remain
  possible.

Muscha

&&

.SHORT TERM ...
(This evening through Thursday night)
Issued at 216 PM CDT Wed May 31 2023

Synopsis: A few rounds of thunderstorms are expected starting this
afternoon and potentially lasting into Thursday morning. Some
storms may be severe mainly before midnight, with large hail and
damaging winds being the main threat. The bigger concern tonight
will be potential for flooding and flash flooding, and this threat
will extend into tomorrow. Another round of severe storms is
possible tomorrow, but there is a chance that the area becomes
worked over and possibly socked in with clouds which would limit
that threat. More details for today's severe/flood threat will be
laid out in the mesoscale discussion. Details on tomorrow's threat
can be found below.

Details:

Showers and storms may be ongoing Thursday morning as shortwaves
continue to eject out ahead of an H5 low near the Four Corners.
This low will weaken some but the center won't move much through
the day leading to continued moist return flow and broad lift in
proximity to a left jet exit region. If the area can destabilize
going into the afternoon (which most of the ensembles believe will
occur), then thunderstorms may develop once again mainly favoring
the southern TX Panhandle. The exact location of storm initiation
will depend on the position of a left over outflow boundary and
dryline. If storms do develop, some increased flow in the mid and
upper levels will support effective shear in the 30 to 40 knot
range which would support supercell development with a risk for
large hail and damaging winds (low tornado chance due to lacking
low level shear, but not out of question). Shortwave passage in
the evening (along with increased low level jet) may upscale
growth into QLCS structure across the east, but at this time it
does't look like storms will be ongoing all night as the area goes
into a brief period of subsidence behind the impulse.

Ward

&&

.LONG TERM ...
(Friday through next Tuesday)
Issued at 216 PM CDT Wed May 31 2023

Synopsis: Bottom line is the pattern doesn't change much as the
blocking pattern keeps reloading H5-H25 low pressure over
portions of the Desert Southwest. This keep a subtropical jet
going over the southern plains and almost daily shortwave
disturbances with ample moisture (PWATs remain above normal).
Thus, daily thunderstorm chances can be expected and this will
include at least some risk for severe storms and especially
flooding as the area lakes, creeks, and rivers continue to rise.
Friday will see a fairly significant shortwave that could result
in another round of widespread heavy rain.

Ward

&&

.AVIATION...
(00Z TAFS)
Issued at 656 PM CDT Wed May 31 2023

For the 00Z TAFs, periods of showers and thunderstorms are expected
at the terminal sites tonight through Thursday morning as an upper
level storm system impacts the area. These individual waves of
showers and storms will be hard to time for the TAF sites, as will
any vsby and cig issues. Therefore, this is a low confidence forecast
with amendments possible as the evening unfolds.

02

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                59  74  58  77 / 100  70  40  60
Beaver OK                  60  80  59  81 /  50  60  30  60
Boise City OK              55  73  53  78 /  60  60  20  30
Borger TX                  61  78  60  81 /  90  60  40  50
Boys Ranch TX              58  75  58  78 / 100  70  30  50
Canyon TX                  58  75  57  77 / 100  70  40  70
Clarendon TX               60  77  59  78 /  90  60  40  70
Dalhart TX                 55  72  54  76 /  90  60  30  40
Guymon OK                  58  76  56  79 /  80  50  30  40
Hereford TX                58  76  57  76 /  90  70  30  60
Lipscomb TX                61  80  59  80 /  60  50  40  60
Pampa TX                   59  76  58  78 /  90  60  40  60
Shamrock TX                62  80  60  80 /  80  50  50  70
Wellington TX              64  82  61  81 /  70  50  40  70

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...Flood Watch through Thursday morning for TXZ001>003-006>008-
     011>013-016>018-317.

OK...Flood Watch through Thursday morning for OKZ001-002.

&&

SHORT TERM...05
LONG TERM....07
AVIATION...02
Hazardous weather outlook, May 31, 2:25 PM CDT, 6 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
225 PM CDT Wed May 31 2023

OKZ001>003-TXZ001>020-317-010800-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
225 PM CDT Wed May 31 2023

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms are possible this afternoon into the overnight
hours. Thunderstorms this afternoon through this evening will
have the potential to become severe with large hail, damaging
winds, and areas of flash flooding the primary threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorms will be possible each and every day Thursday through
Tuesday. Some strong to severe thunderstorms with flooding
potential cannot be ruled out at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today and tonight.

In the hours before

Special weather statement, May 31, 6:43 PM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Amarillo TX
643 PM CDT Wed May 31 2023

TXZ007-008-012-013-010015-
Hutchinson TX-Potter TX-Carson TX-Moore TX-
643 PM CDT Wed May 31 2023

...A strong thunderstorm will impact portions of northwestern Carson,
southwestern Hutchinson, northeastern Potter and southeastern Moore
Counties through 715 PM CDT...

At 643 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles south of Lake Meredith, or 15 miles southwest of Borger, moving
northeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Borger, Fritch, Sanford and Lake Meredith.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3548 10170 3561 10178 3585 10139 3562 10122
TIME...MOT...LOC 2343Z 239DEG 14KT 3558 10165

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

MJG
Local storm report, May 31, 6:57 PM CDT, 1 hour 37 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
657 PM CDT Wed May 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     Tstm Wnd Gst     Bootleg                 34.83N 102.81W
05/31/2023  M59 MPH          Deaf Smith         TX   Mesonet

            Observed by WT Mesonet.

&&

PAV
Local storm report, May 31, 7:03 PM CDT, 1 hour 31 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
703 PM CDT Wed May 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     Tstm Wnd Gst     11 WNW Bootleg          34.89N 102.99W
05/31/2023  M59 MPH          Deaf Smith         TX   Mesonet

            Corrects previous tstm wnd gst report from
            Bootleg. Observed by WT Mesonet.

&&

PAV
Special weather statement, May 31, 7:20 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Amarillo TX
720 PM CDT Wed May 31 2023

TXZ008-013-010045-
Hutchinson TX-Carson TX-
720 PM CDT Wed May 31 2023

...A strong thunderstorm will impact portions of northwestern Carson
and southwestern Hutchinson Counties through 745 PM CDT...

At 720 PM CDT, Doppler radar was tracking a strong thunderstorm over
Fritch, or 9 miles west of Borger, moving northeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Borger, Fritch, Stinnett and Sanford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3563 10162 3568 10162 3586 10146 3569 10124
      3556 10161
TIME...MOT...LOC 0020Z 230DEG 15KT 3563 10156

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

MJG
Local storm report, May 31, 8:00 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
800 PM CDT Wed May 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     Tstm Wnd Gst     4 E Vega                35.24N 102.35W
05/31/2023  M58 MPH          Oldham             TX   Mesonet

            Observed by WT Mesonet.

&&

PAV
Local storm report, May 31, 8:30 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
830 PM CDT Wed May 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     Tstm Wnd Gst     3 NNE Umbarger          34.99N 102.08W
05/31/2023  M63 MPH          Randall            TX   Mesonet

            Observed at WT Mesonet.

&&

PAV

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:15 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham45 min
May 31, 7:20 PM CDTSpecial Weather StatementAMAHutchinson25 min
May 31, 8:02 PM CDTSevere Thunderstorm WarningAMAHartley, Moore, Oldham, Potter43 min
May 31, 8:32 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Hutchinson, Moore, Potter, Randall73 min
May 31, 8:45 PM CDTSpecial Weather StatementAMAWheeler30 min
May 31, 8:54 PM CDTFlash Flood WarningAMAPotter3 hr
May 31, 9:08 PM CDTRiver Flood AdvisoryAMAHansford3 days
May 31, 9:38 PM CDTSpecial Weather StatementAMAHemphill37 min
May 31, 9:46 PM CDTFlash Flood WarningAMARandall9 hr
May 31, 11:33 PM CDTAreal Flood AdvisoryAMAOchiltree, Roberts3 hr
May 31, 11:34 PM CDTSpecial Weather StatementAMALipscomb26 min
May 31, 11:44 PM CDTAreal Flood WarningAMAPotter, Randall12 hr
Jun 1, 6:38 AM CDTRiver Flood AdvisoryAMAArmstrong28 hr
Jun 1, 9:08 AM CDTRiver Flood AdvisoryAMAWheeler3 days
Jun 1, 2:09 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham46 min
Jun 1, 4:02 PM CDTAreal Flood AdvisoryAMADeaf Smith3 hr
Jun 1, 4:11 PM CDTSpecial Weather StatementAMADeaf Smith49 min
Jun 1, 4:14 PM CDTSpecial Weather StatementAMADeaf Smith46 min
Jun 1, 4:49 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter, Randall56 min
Jun 1, 5:23 PM CDTAreal Flood AdvisoryAMADeaf Smith, Oldham3 hr
Jun 1, 5:44 PM CDTSpecial Weather StatementAMAPotter46 min
Jun 1, 5:51 PM CDTAreal Flood AdvisoryAMAPotter, Randall3 hr

Nearby

Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.